# SDR SWIA201435847

- Difficulty date: January 3, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 31,047 hours, 25,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AFTER TAKEOFF.  FLT 1383 INSPECTED AFT EQUIPMENT BAY, FOUND LARGE SUMS OF GLYCOL, CLEANED AS NECESSARY.  RAN BOTH PACKS WITH ENG, NO SMOKE PRESENT IAW AMM.  RAN PACKS ON APU, NO SMOKE PRESENT IAW AMM.  OPERATIONS CHECKED GOOD.
